# SDR DXTA2008111003345

- Difficulty date: November 8, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600441
- Aircraft time: 9,578 hours, 7,916 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED ON CAPTAIN PFD.  ABORTED AT 75 KTS.
